It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=tiffany1496;3233604]Thanks so much for your replies everyone!

ChristineVA- I am only 25. So that maybe why he didnt order the colonoscopy/endoscopy. I may talk to him about it. I really think I need an endoscopy anyways. I have had tummy problems before.

I'm really thinking about talking to him about the IV. I really feel like it would help me. Anemia seems to be taking over my life. :( I just don't feel like doing anything any more. And its causing problems at home.
The doctor put me on an antidepressant. I do think I'm depressed, and I think its because of the way I feel and the problems its causing at home (with my husband, if you know what I mean).

The doctor also ordered these test:
Urine timed protein electrophoresis and
Protein Electrophoresis
Anyone know what these test are for?? I will be going to the hospital tomorrow to get a copy of the results.

How often should my doctor check my Ferritin and Iron levels?

Also I have not had a bowel movement in 4 days. Is this normal?

Thanks so much!![/QUOTE]

Okay, I can see why he wouldn't order the colonoscopy. It would be extremely rare for a person in your age group to have a colon cancer. There can be other sources of colon bleeding, but if you are lacking any symptoms then I can see why no colonoscopy.

Please be careful with iron IV. I know that this is the "answer" for many people. But like the other poster pointed out, it is a last resort. IV iron can cause allergic reactions and it has its own side effects depending on what they use. Some of them can make you feel really bad for a week after the treatment. Oftentimes, they have to administer Benedryl with the IV iron because many people react to the IV iron. This is not something you want to do lightly--it is a last resort. If you can get some improvement with the supplements, that is the way you should go.

As for the antidepressents, they cause many of their own side effects. Constipation is one (the iron will do this too). When I took antidepressents it slowed down everything for me. I found it intolerable. I believe antidepressents have their place and are a godsend for those who need them. I get annoyed that general practictioners are loosely prescribing them. I would question why he is giving them to you. Of course, you are depressed, you have anemia. Depression is a side effect of anemia.

As for your blood tests, I've never heard of them before so I can't help you on that.





All times are GMT -7. The time now is 02:59 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!